English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Association of auditory hallucinations and anticonvulsant hypersensitivity syndrome with carbamazepine treatment

Beitinger, P. A., Kirmeier, T., Bronisch, T., & Wetter, T. C. (2006). Association of auditory hallucinations and anticonvulsant hypersensitivity syndrome with carbamazepine treatment. Pharmacopsychiatry, 39, 192-193.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-9988-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-9989-9
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Beitinger, P. A.1, Author              
Kirmeier, T.2, Author              
Bronisch, T.3, Author              
Wetter, T. C.1, Author              
Affiliations:
1AG Steiger, Axel, Florian Holsboer (Direktor), Max Planck Institute of Psychiatry, Max Planck Society, ou_1607160              
2AG Rein, Theo, Florian Holsboer (Direktor), Max Planck Institute of Psychiatry, Max Planck Society, ou_1607155              
3AG Bronisch, Thomas, Florian Holsboer (Direktor), Max Planck Institute of Psychiatry, Max Planck Society, ou_1607143              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 294356
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Pharmacopsychiatry
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 39 Sequence Number: - Start / End Page: 192 - 193 Identifier: -